# SDR 97UAL900604

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: D230
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS WILL NOT MOVE BEYOND 2 DEGREES.  INBOARD FLAPS ARE DOWN AT SELECTED 5 DEGREES AND LEADING EDGE DEVICES ARE OPERATING.  OUTBOARD FLAPS WILL NOT GO UP OR DOWN EITHER HYDRAULICALLY OR ELECTRICALLY.  *S/D*  FOUND CORROSION ON RIGHT HAND OUTBOARD TRAILING EDGE FLAP POSITION TRANSMITTER CONNECTOR.  REPLACED CONNECTOR, SYSTEM CHECKED OK.
